Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Integral Mean Estimates for Polynomials Whose Zeros are within a Circle"
written by Yash Paul, Wali Mohammad Shah, Gulshan Singh,
published by Applied Mathematics, Vol.2 No.1, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Integral mean estimates for polar derivative of polynomials
Journal of Interdisciplinary Mathematics, 2018
[2] Turán type reverse Markov inequalities on convex sets of C
5th Int. Conf. on Mathematics and Informatics, 2015
[3] Tur\'an type oscillation inequalities in Lq norm on the boundary of convex domains
arXiv preprint arXiv:1512.08268, 2015
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top